# SDR QXEA200300902

- Difficulty date: July 19, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,670 hours, 20,318 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NUTPLATE MOUNT BRACKET FOR LEADING EDGE 611AR UPPER OUTBOARD NEXT TO NACELLE ON THE SPAR IS CRACKED. REPAIRED IAW DHC-8 SRM 51-40-00 AND 51-40-11.
